Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 321, Number 3, Pages 505–508 (Mi dan5754)  

MATHEMATICAL PHYSICS

Orbital stability of boundary states in the theory of long waves with additional pressure

A. T. Il'icheva, A. Yu. Semenovb

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b General Physics Institute of the Academy of Sciences of the USSR, Moscow

Full text: PDF file (260 kB)

English version:
Doklady Mathematics, 1991, 36:11, 761–762

Bibliographic databases:
UDC: 532.592:517.95
Presented: Л. И. Седов
Received: 03.10.1991

Citation: A. T. Il'ichev, A. Yu. Semenov, “Orbital stability of boundary states in the theory of long waves with additional pressure”, Dokl. Akad. Nauk SSSR, 321:3 (1991), 505–508; Dokl. Math., 36:11 (1991), 761–762

Citation in format AMSBIB
\Bibitem{IliSem91}
\by A.~T.~Il'ichev, A.~Yu.~Semenov
\paper Orbital stability of boundary states in the theory of long waves
with additional pressure
\jour Dokl. Akad. Nauk SSSR
\yr 1991
\vol 321
\issue 3
\pages 505--508
\mathnet{http://mi.mathnet.ru/dan5754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1151285}
\zmath{https://zbmath.org/?q=an:0770.35065}
\transl
\jour Dokl. Math.
\yr 1991
\vol 36
\issue 11
\pages 761--762


Linking options:
  • http://mi.mathnet.ru/eng/dan5754
  • http://mi.mathnet.ru/eng/dan/v321/i3/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021